Convergence rates of iterative solutions of algebraic matrix Riccati equations

Jonq Juang*, Paul Nelson

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the iterative solutions of a certain class of algebraic matrix Riccati equations with two parameters,c(0 γ{baby} c γ{baby} 1) andα(0 ≤ α ≤1). Herec denotes the fraction of scattering per collision and α is an angular shift. Equations of this class are induced via invariant imbedding and the shifted Gauss-Lengendre quadrature formula from a "simple transport model.". The purpose of this paper is to describe the effects of the parametersc, α, andN (the dimension of the matrix) on the convergence rates of the iterative solutions. We also compare the convergence rates of those iterative methods.

Original languageEnglish
Pages (from-to)125-142
Number of pages18
JournalApplied Mathematics and Computation
Volume72
Issue number2-3
DOIs
StatePublished - Oct 1995

Fingerprint Dive into the research topics of 'Convergence rates of iterative solutions of algebraic matrix Riccati equations'. Together they form a unique fingerprint.

Cite this